The condition you describe sounds like fainting or syncope.
There are several possible causes including
Syncope can look like a seizure, but can be distinguished from seizures because pupils in the eyes are not dilated, the heart rate and temperature are usually normal and the gums and tongue may appear blue from lack of oxygen during syncope.
Diagnosis of the cause requires some diagnostic testing. X-rays can detect lung disease and changes in heart size. ECGs are used to detect arrhythmias. Ultrasonography helps look at structure and function.
Treatment ultimately depends on the specific cause. Digoxin and furosemide used to be mainstays of treatment. Currently, a lot of drugs are available allowing better control of heart problems. for example, a combination of diltiazem and digoxin is used for heart rate control, diuretics help reduce pulmonary edema and pimobendan is a newer drug that is proving useful in heart failure and syncope.
There are quite a few cardiologists in private practice. If there is one in your area, a referral from your vet would get you the benefit of the expertise of a person who treats only heart disease.